# SDR QXEA0101650

- Difficulty date: October 6, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 9,714 hours, 13,732 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT RUDDER LOWER HINGE RADIUS ROD LUG HAS CHAFE DAMAGE.  REPAIRED IAW RD 8-55-132, STEP 1.
